# SDR ASOA2015082413719

- Difficulty date: August 24, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 32,814 hours, 28,686 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R387795
- Condition: Corroded
- Location: Bs 559-567
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL 9 BETWEEN FS 559 + 80 - 567 IS CORRODED.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-49 53-61-49.  REMOVED AND REPLACED THE SEAT TRACK,  IAW AMM 53-00-49-000-801, AND REO 601R-53-00-485.
